My brother has been through chemotherapy using combination of GEMZAR and CARBOPLATIN for his lung cancer treatment. However, lately he has been experiencing food swallowing problem. Occasionally he has to forcing out the food that choked him . All he can eat now is just soft food such as rice porridge.
Any idea if this could be the side effects of the chemotherapy? Or if any audience familiar with this symptoms.
The side effects of these drugs include low blood and platelet counts, renal problems, hair loss, nausea, and mucositis.
Difficulty in swallowing must be investigated. Please consult your oncologist.
All the best, and God Bless!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.